# SDR USAA2009100792729

- Difficulty date: October 5, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N815AW
- Make and model: Airbus A319-132
- Aircraft serial: 1323
- Aircraft time: 32,869 hours, 12,977 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 456 - PHX-SLC - EMERGENCY LIGHTS - LAV D EMERGENCY LIGHT LENS MISSING.  INSTALLED NEW EMERGENCY LIGHT LENS AT LAV D.
